MathSciNet Relay Station
MathSciNet bibliographic data
MR377974 (51 #14143) 58D05 (22E65)
Ismagilov, R. S. Unitary representations of the group of diffeomorphisms of the space $R\sp{n}$, $n\geq 2$. (Russian) Funkcional. Anal. i Priložen. 9 (1975), no. 2, 71–72.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement